# SDR AALA2018071099047

- Difficulty date: July 5, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 11,828 hours, 5,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE WAS AT 650 PSI, AT  90F.  SERVICED THE BOTTLE IAW AMM 52-10-00.
